# SDR AALA201806179001

- Difficulty date: June 14, 2018
- Submitted: June 17, 2018
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 55,043 hours, 20,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 3L EMERGENCY EXIT LIGHT ILLUMINATED. ACCOMPLISHED SATISFACTORY CIDS RESET. ALL EMERGENCY EXIT LIGHTS TEST OK PER AMM 23-13-00.
